Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On ideals in generalized quaternion algebras and Hermitian forms


Author: Claiborne G. Latimer
Journal: Trans. Amer. Math. Soc. 38 (1935), 436-446
MSC: Primary 11E39
DOI: https://doi.org/10.1090/S0002-9947-1935-1501819-0
MathSciNet review: 1501819
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E39

Retrieve articles in all journals with MSC: 11E39


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501819-0
Article copyright: © Copyright 1935 American Mathematical Society